# SDR DL757060955

- Difficulty date: November 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 63,233 hours, 29,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N38412
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE SKIN AT FS 223.50 BETWEEN WL200 AND WL 210, NEAR THE ANGLE OF ATTACH SENSOR.  BOEING WAS CONTACTED AND AN APPROVED EXTERNAL REPAIR WAS INSTALLED PER 456555-14
